# SDR 2006FA0000234

- Difficulty date: February 20, 2006
- Submitted: March 20, 2006
- Operation: General aviation
- Aircraft: N467LX
- Make and model: Beech 400A
- Aircraft serial: RK447
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6226717104
- Part serial: 21F5R
- Condition: Intermittent
- Location: Rudder Servo
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF INTERMITTENT RUDDER BOOST FAILURE ALONG WITH SIMULATANEOUS AUTOPILOT AND YAW DAMPER DISEGAGEMENT.  FOUND RUDDER SERVO INTERMITTENTLY FAILING.  REPLACED RUDDER SERVO WITH OVERHAULED UNIT, RUDDER BOOST AND AUTOPILOT FUNCTIONAL TESTS SATISFACTORY.  (K)
